Journal article Open Access

Two-Parameter Generalization of the Collatz Function: Characterization of Terminal Cycles and Empirical Results

Boris B. Stefanov


BibTeX Export

@article{boris_b_stefanov_2021_4609709,
  author       = {Boris B. Stefanov},
  title        = {{Two-Parameter Generalization of the Collatz 
                   Function: Characterization of Terminal Cycles and
                   Empirical Results}},
  journal      = {Online Mathematics Journal},
  year         = 2021,
  volume       = 03,
  number       = 01,
  pages        = {19–25},
  month        = mar,
  doi          = {10.5281/zenodo.4609709},
  url          = {https://doi.org/10.5281/zenodo.4609709}
}
158
111
views
downloads
All versions This version
Views 158158
Downloads 111111
Data volume 39.3 MB39.3 MB
Unique views 127127
Unique downloads 9898

Share

Cite as